RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Pis'ma v Zh. Èksper. Teoret. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Pis'ma v Zh. Èksper. Teoret. Fiz., 2018, Volume 108, Issue 12, Pages 834–837 (Mi jetpl5781)  

METHODS OF THEORETICAL PHYSICS

Volterra chain and Catalan numbers

V. E. Adler, A. B. Shabat

Landau Institute for Theoretical Physics, Russian Academy of Science, Chernogolovka, Russia

Abstract: We consider the Cauchy problem for the Volterra chain with an initial condition equal to 0 in one node and 1 in the others. It is shown that this problem admits an exact solution in terms of the Bessel functions. The Taylor series arising here are related to the exponential generating function for the Catalan numbers.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00289_a
Russian Science Foundation 15-11-20007


DOI: https://doi.org/10.1134/S0370274X18240116

Full text: PDF file (185 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Journal of Experimental and Theoretical Physics Letters, 2018, 108:12, 825–828

Bibliographic databases:

Received: 30.10.2018

Citation: V. E. Adler, A. B. Shabat, “Volterra chain and Catalan numbers”, Pis'ma v Zh. Èksper. Teoret. Fiz., 108:12 (2018), 834–837; JETP Letters, 108:12 (2018), 825–828

Citation in format AMSBIB
\Bibitem{AdlSha18}
\by V.~E.~Adler, A.~B.~Shabat
\paper Volterra chain and Catalan numbers
\jour Pis'ma v Zh. \`Eksper. Teoret. Fiz.
\yr 2018
\vol 108
\issue 12
\pages 834--837
\mathnet{http://mi.mathnet.ru/jetpl5781}
\crossref{https://doi.org/10.1134/S0370274X18240116}
\elib{http://elibrary.ru/item.asp?id=36576020}
\transl
\jour JETP Letters
\yr 2018
\vol 108
\issue 12
\pages 825--828
\crossref{https://doi.org/10.1134/S0021364018240013}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000460007400011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85058975942}


Linking options:
  • http://mi.mathnet.ru/eng/jetpl5781
  • http://mi.mathnet.ru/eng/jetpl/v108/i12/p834

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  •       Pis'ma v Zhurnal ksperimental'noi i Teoreticheskoi Fiziki
    Number of views:
    This page:66
    References:6
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020